Jump to content

CherylH


CherylH

Recommended Posts

What is brain optimization? Is it the same as neurofeedback? 

 

I'm on seroquel and have gotten down to 75 mg from 200 but and stuck. I got on Seroquel for sleep to begin with and am having trouble with the sleep as I decrease the dosage. Were you saying you were going down to 2.5 from 5 mg. or reducing by 2.5 mg increments?  (This question is related to this post:  hopefulness-tapering-seroquel)

 

Thanks

Cheryl

 

Edited by ChessieCat
moved from: hopefulness-tapering-seroquel
Link to comment
  • Moderator Emeritus

Hi Cheryl and welcome to SA,

 

Surviving Antidepressants recommends tapering by no more than 10% of the previous dose with a hold of about 4 weeks to allow the brain to adapt to not getting as much of the drug.  Sleep problems are very common in withdrawal.

 

Please create a drug signature which will show whenever make a post.  This provides a overview of your drug history which we can see at a glance.  Please remember to update it whenever you make a change.

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

This is your own Introduction topic where you can ask questions and journal your progress.  Here are some links for you which you will hopefully find helpful:

 

Why taper by 10% of my dosage?

 

Tips for tapering off Seroquel (quetiapine)


Dr Joseph Glenmullen's WD Symptoms Checklist

 

How do you talk to a doctor about tapering and withdrawal?


What should I expect from my doctor about withdrawal symptoms?

 

Sleep Hypnosis, Guided Meditations, Calming Videos


Sleep problems - that awful withdrawal insomnia

 

Windows and Waves Pattern of Stabilization

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

Edited by ChessieCat

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy